# SDR 98ZZZX1741

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23005290
- Condition: Failed
- Location: Nr 1
- Part time: 12,081 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

MARCH 29, 1998 IN CRUISE FLIGHT, THE NR 1 ENGINE OIL PRESSURE BEGAN TO FLUCTUATE.  SHUT DOWN ENGINE AND DIVERTED TO BRAZORIA COUNTY FOR SINGLE ENGINE LANDING.  MAINTENANCE FOUND NR 1 ENGINE OIL SCAVENGE INADEQUATE, OIL TANK EMPTY, AND ENGINE GEARBOX FULL OF OIL.  REPLACED ENGINE ASSEMBLY RTS.
